American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Kazuto Takao. Heegaard splittings and singularities of the product map of Morse functions. Trans. Amer. Math. Soc. 366 (2014) 2209-2226.
Abstract, references, and article information   
View Article: PDF

[2] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information   
View Article: PDF

[3] Boldizsár Kalmár and Tamás Terpai. Characteristic classes and existence of singular maps. Trans. Amer. Math. Soc. 364 (2012) 3751-3779.
Abstract, references, and article information   
View Article: PDF

[4] Toru Ohmoto. Vassiliev type invariants for generic mappings, revisited. Contemporary Mathematics 569 (2012) 143-159.
Book volume table of contents   
View Article: PDF

[5] Masaki Kasedou. Timelike canal hypersurfaces of spacelike submanifolds in a de Sitter space. Contemporary Mathematics 569 (2012) 87-100.
Book volume table of contents   
View Article: PDF

[6] Yusuke Mizota and Takashi Nishimura. Multicusps. Contemporary Mathematics 569 (2012) 115-121.
Book volume table of contents   
View Article: PDF

[7] Mamuka Shubladze. Singularities with critical locus a complete intersection and transversal type $A_1$. Contemporary Mathematics 569 (2012) 193-202.
Book volume table of contents   
View Article: PDF

[8] R. Sadykov. Fold maps, framed immersions and smooth structures. Trans. Amer. Math. Soc. 364 (2012) 2193-2212. MR 2869203.
Abstract, references, and article information   
View Article: PDF

[9] Louis Funar, Cornel Pintea and Ping Zhang. Examples of smooth maps with finitely many critical points in dimensions $(4,3)$, $(8,5)$ and $(16,9)$. Proc. Amer. Math. Soc. 138 (2010) 355-365. MR 2550201.
Abstract, references, and article information   
View Article: PDF

[10] César Camacho and Bruno Scardua. On foliations with Morse singularities. Proc. Amer. Math. Soc. 136 (2008) 4065-4073. MR 2425748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yoshifumi Ando. A homotopy principle for maps with prescribed Thom-Boardman singularities. Trans. Amer. Math. Soc. 359 (2007) 489-515. MR 2255183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kiyoshi Igusa. Higher complex torsion and the framing principle. Memoirs of the AMS 177 (2005) MR 2155700.
Book volume table of contents   

[13] Gabriel Katz. Harmonic maps $\mathbf{M^3 \rightarrow S^1}$ and 2-cycles, realizing the Thurston norm. Trans. Amer. Math. Soc. 357 (2005) 1177-1224. MR 2110437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rustam Sadykov. Bordism groups of special generic mappings. Proc. Amer. Math. Soc. 133 (2005) 931-936. MR 2113946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Osamu Saeki and Yasushi Takeda. Canceling branch points and cusps on projections of knotted surfaces in $4$-space. Proc. Amer. Math. Soc. 132 (2004) 3097-3101. MR 2063132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. A. Kolgushkin. Classification of simple multigerms of curves in a space with symplectic structure. St. Petersburg Math. J. 15 (2004) 103-126. MR 1979720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Toru Ohmoto, Osamu Saeki and Kazuhiro Sakuma. Self-intersection class for singularities and its application to fold maps. Trans. Amer. Math. Soc. 355 (2003) 3825-3838. MR 1990176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carlos Biasi and Osamu Saeki. On transversality with deficiency and a conjecture of Sard. Trans. Amer. Math. Soc. 350 (1998) 5111-5122. MR 1458297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Max Neumann-Coto. On the double curves of least area tori. Proc. Amer. Math. Soc. 125 (1997) 2463-2469. MR 1415336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Iaci Malta, Nicolau C. Saldanha and Carlos Tomei. The numerical inversion of functions from the plane to the plane. Math. Comp. 65 (1996) 1531-1552. MR 1361809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Osamu Saeki and Kazuhiro Sakuma. Immersed $n$-manifolds in $\mathbf{R}^{2n}$ and the double points of their generic projections into $\mathbf{R}^{2n-1}$. Trans. Amer. Math. Soc. 348 (1996) 2585-2606. MR 1322957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mahito Kobayashi and Osamu Saeki. Simplifying stable mappings into the plane from a global viewpoint. Trans. Amer. Math. Soc. 348 (1996) 2607-2636. MR 1344209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin van Gemmeren. Total absolute curvature and tightness of noncompact manifolds. Trans. Amer. Math. Soc. 348 (1996) 2413-2426. MR 1355077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marvin Ortel. A counterexample to access theorems for $C\sp \infty$ functions . Proc. Amer. Math. Soc. 123 (1995) 819-825. MR 1239802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shigeki Kikuchi and Osamu Saeki. Remarks on the topology of folds . Proc. Amer. Math. Soc. 123 (1995) 905-908. MR 1283556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harold Levine. Computing the Euler characteristic of a manifold with boundary . Proc. Amer. Math. Soc. 123 (1995) 2563-2567. MR 1307546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Domenico Luminati. Factorizations of generic mappings between surfaces . Proc. Amer. Math. Soc. 118 (1993) 247-253. MR 1170547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. Izumiya and W. L. Marar. The Euler characteristic of a generic wavefront in a $3$-manifold . Proc. Amer. Math. Soc. 118 (1993) 1347-1350. MR 1165055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yoshifumi Ando. On local structures of the singularities $A\sb k\;D\sb k$ and $E\sb k$ of smooth maps . Trans. Amer. Math. Soc. 331 (1992) 639-651. MR 1055564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sylvain E. Cappell and Julius L. Shaneson. Stratifiable maps and topological invariants . J. Amer. Math. Soc. 4 (1991) 521-551. MR 1102578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2